PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Starlikeness criteria for odd symmetric analytic functions

Volume 41 / 2014

Ali Muhammad Applicationes Mathematicae 41 (2014), 335-339 MSC: 30C45, 30C50. DOI: 10.4064/am41-4-4

Abstract

We investigate some starlikeness conditions for odd symmetric analytic functions defined in the unit disc.

Authors

  • Ali MuhammadDepartment of Basic Sciences
    University of Engineering and Technology
    Peshawar, Pakistan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image